Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 7, NWS Corpus Christi, TX

February 23, 20166 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Feb 23, 2016, 7:21 PM CST for 6 counties in Texas. It took effect at Feb 24, 2016, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2016, 7:21 PM CST (01:21 UTC)
In effect from
Feb 24, 2016, 10:00 AM CST
Expired
Feb 24, 2016, 6:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

709 
WWUS84 KCRP 240121
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING FOR TUESDAY EVENING HAS BEEN CANCELLED...

...NEW RED FLAG WARNING ISSUED FOR PORTIONS OF SOUTH TEXAS FOR
WEDNESDAY...

.DESPITE STRONG NORTHWEST WINDS THIS EVENING...TEMPERATURES HAVE
COOLED AND RELATIVE HUMIDITY VALUES HAVE INCREASED SUFFICIENTLY TO
LIMIT A CRITICAL FIRE DANGER THREAT. THUS...THE RED FLAG WARNING
HAS BEEN CANCELLED FOR THIS EVENING. HOWEVER...AN ADDITIONAL
PERIOD OF GUSTY NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITY
VALUES MAY LEAD TO A CRITICAL FIRE DANGER THREAT DURING THE DAY
WEDNESDAY ACROSS PRIMARILY THE SOUTHERN BRUSH COUNTRY AND COASTAL
PLAINS.

TXZ239>244-241030-
/O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/
/O.UPG.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
/O.NEW.KCRP.FW.W.0007.160224T1600Z-160224T2200Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 4 PM CST WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE SOUTHERN
BRUSH COUNTRY AND COASTAL PLAINS... 
...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST
WEDNESDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TUESDAY
EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN
EFFECT.

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE 
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...
   AND ARANSAS COUNTIES. 

* TIMING...10 AM WEDNESDAY UNTIL 4 PM WEDNESDAY.

* WIND...NORTHWEST 20 TO 25 MPH WITH FREQUENT GUSTS 25 TO 30 MPH.

* HUMIDITY... MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

TXZ229>232-245-246-240230-
/O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/
/O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-ARANSAS-REFUGIO-
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING... 
...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THE
REMAINDER OF THIS EVENING. THUS...THE RED FLAG WARNING FOR TUESDAY
EVENING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH HAS BEEN
CANCELLED FOR WEDNESDAY AS WIND SPEEDS ARE FORECAST TO REMAIN LOW
ENOUGH TO PRECLUDE CRITICAL FIRE WEATHER CONDITIONS.

$$

TXZ233-234-247-240230-
/O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
GOLIAD-VICTORIA-CALHOUN-
721 PM CST TUE FEB 23 2016

...FIRE WEATHER WATCH IS CANCELLED FOR THE VICTORIA CROSSROADS AND
NORTHERN COASTAL BEND...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FIRE WEATHER WATCH. 

DESPITE LOW RELATIVE HUMIDITY VALUES. WIND SPEEDS ARE FORECAST TO
REMAIN BELOW CRITICAL FIRE WEATHER THRESHOLDS. THUS THE FIRE
WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELLED.

$$

HART
3 follow-up statements
518 
WWUS84 KCRP 241031
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 AM CST WED FEB 24 2016

...RED FLAG WARNING IN EFFECT FOR THE SOUTHERN PORTIONS OF SOUTH
   TEXAS TODAY...

.AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION TODAY...
AN ADDITIONAL PERIOD OF GUSTY NORTH WIND IS EXPECTED FROM MID
MORNING THROUGH MID AFTERNOON. VERY LOW RELATIVE HUMIDITY VALUES
ARE EXPECTED TODAY. THE COMBINATION OF EXPECTED WIND AND RELATIVE
HUMIDITY VALUES WILL CONTRIBUTE TO A CRITICAL FIRE DANGER THREAT
TODAY PRIMARILY OVER THE SOUTHERN PORTIONS OF SOUTH TEXAS.
CONDITIONS WILL IMPROVE THIS EVENING.

TXZ239>244-241845-
/O.CON.KCRP.FW.W.0007.160224T1600Z-160224T2200Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
431 AM CST WED FEB 24 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CST THIS AFTERNOON FOR GUSTY WIND AND VERY LOW RELATIVE
HUMIDITY VALUES FOR THE SOUTHERN SECTIONS OF SOUTH TEXAS...

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...
  AND ARANSAS COUNTIES.

* TIMING...10 AM WEDNESDAY UNTIL 4 PM WEDNESDAY.

* WIND...AT 20 FEET...NORTHWEST 15 TO 20 MPH WITH FREQUENT GUSTS
  25 TO 30 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

87
319 
WWUS84 KCRP 242155 AAA
RFWCRP

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
355 PM CST WED FEB 24 2016

...RED FLAG WARNING WILL REMAIN IN EFFECT FOR THE SOUTHERN
COASTAL BEND THROUGH THIS AFTERNOON...

.GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON OVER
THE SOUTHERN COASTAL BEND...WITH MANY INLAND HUMIDITY VALUES WELL
BELOW 30 PERCENT. THE COMBINATION OF EXPECTED WIND AND RELATIVE
HUMIDITY VALUES WILL CONTRIBUTE TO A CRITICAL FIRE DANGER THREAT
FOR THE REMAINDER OF THE AFTERNOON OVER THE SOUTHERN COASTAL
BEND...AS WELL AS OVER JIM WELLS COUNTY. WINDS WILL DIMINISH THIS
EVENING AS DAYTIME HEATING CEASES.

TXZ239-240-242300-
/O.CAN.KCRP.FW.W.0007.000000T0000Z-160224T2200Z/
WEBB-DUVAL-
355 PM CST WED FEB 24 2016

...RED FLAG WARNING IS CANCELLED FOR WEBB AND DUVAL COUNTIES...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
RED FLAG WARNING FOR WEBB AND DUVAL COUNTIES...AS WINDS HAVE
FALLEN TO BELOW CRITICAL LEVELS..



$$

TXZ241>244-250000-
/O.EXT.KCRP.FW.W.0007.000000T0000Z-160225T0000Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
355 PM CST WED FEB 24 2016

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
GUSTY NORTHERLY WINDS AND VERY LOW HUMIDITY VALUES...

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE 
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...
   AND ARANSAS COUNTIES. 

* TIMING...NOW UNTIL 6 PM WEDNESDAY.

* WIND...AT 20 FEET...NORTHWEST 15 TO 20 MPH WITH FREQUENT GUSTS
  TO 25 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 18 TO 25 PERCENT
  INLAND AREAS...AND 25 TO 35 PERCENT NEAR THE COAST.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

GW
850 
WWUS84 KCRP 242342 AAB
RFWCRP

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
542 PM CST WED FEB 24 2016

...WINDS BELOW RED FLAG CONDITIONS...

.WINDS HAVE DECREASED AND HUMIDITY VALUES ARE INCREASING RAPIDLY.
THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ241>244-250045-
/O.EXP.KCRP.FW.W.0007.000000T0000Z-160225T0000Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
542 PM CST WED FEB 24 2016

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR
GUSTY NORTHERLY WINDS AND VERY LOW HUMIDITY VALUES...

WINDS HAVE DECREASED AND HUMIDITY VALUES ARE INCREASING RAPIDLY.
THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM FOR
THE COUNTIES OF JIM WELLS-KLEBERG-NUECES-SAN PATRICIO COUNTIES.

$$

GW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:33 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 23, 5:33 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 PM CST TUE FEB 23 2016

.DISCUSSION...UPDATE FOR 00Z AVIATION.

&&

.AVIATION...VFR XPCTD NEXT 24 HRS AT ALL S TX TERMINALS. MAIN
WX CONCERN WILL BE PERIOD OF STRONG TO VERY STRONG NNWRLY SFC
WINDS WITH SUSTAINED VALUES 20 TO 30 KNOTS WITH GUSTS TO NEAR 40
KTS AT TIMES. WIND SPEEDS SHOULD WEAKEN AFTER 06Z...BUT INTENSIFY
AGAIN DRNG THE DAY WED. OTHERWISE...DRY AIRMASS TO CONTINUE TO
WRAP INTO S TX ON BACKSIDE OF STRONG STORM SYSTEM EXITING THE
REGION. SOME WRAP AROUND STRATOCU MAY APPROACH KVCT THIS
EVENING...BUT MOST CIGS OF CONCERN ARE CURRENTLY XPCTD TO REMAIN
NNE OF KVCT. ELSEWHERE...MAINLY SKC THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 351 PM CST TUE FEB 23 2016/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...POTENT UPPER LEVEL
SYSTEM WILL CONTINUE TO MOVE NORTHEASTWARD INTO THE MID SOUTH THIS
EVENING. WINDS HAVE BEEN SLOW TO INCREASE THIS AFTERNOON BUT
LATEST GUIDANCE INDICATES WINDS STRENGTHEN A BIT MORE INTO THE
EVENING BEFORE DIMINISHING TOWARDS SUNRISE. WILL KEEP THE WIND
ADVISORY IN EFFECT FOR NOW AND ASSESS TRENDS AS THE EVENING
PROGRESSES. COOLER AIR ARRIVES TONIGHT WITH LOW TEMPERATURES
FALLING INTO THE 40S IN MOST PLACES. HIGH PRESSURE WILL BUILD INTO
SOUTH TEXAS ON WEDNESDAY LEADING TO MOSTLY QUIET WEATHER OVER THE
AREA. HIGHS WILL BE MUCH COOLER THAN THE LAST FEW DAYS WITH
TEMPERATURES ONLY IN THE 60S. GRADIENT WILL REMAIN SOMEWHAT
ELEVATED WHICH MAY RESULT IN GUSTY WINDS...ESPECIALLY ACROSS
EASTERN PARTS OF THE AREA. WINDS WILL FINALLY RELAX WEDNESDAY
NIGHT AND WITH MOSTLY CLEAR SKIES AND DRY AIR IN PLACE...SHOULD
SET THE STAGE FOR DECENT RADIATIONAL COOLING. LOWS WILL FALL INTO
THE UPPER 30S IN MOST LOCATIONS...WITH LOWER 40S NEAR LAREDO AND
UPPER 40S TO NEAR 50 ALONG THE COAST.

MARINE...GALE CONDITIONS WILL DEVELOP THIS EVENING OVER THE
MIDDLE TEXAS COASTAL WATERS. GUSTS AROUND 40 KNOTS CAN BE EXPECTED
AT TIMES. WINDS WILL DIMINISH SOME ON WEDNESDAY...BUT SMALL CRAFT
ADVISORIES WILL BE NEEDED AFTER THE GALE WARNING EXPIRES.

FIRE WEATHER...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
WILL CONTINUE INTO THE EARLY EVENING HOURS. WILL LEAVE THE RED
FLAG WARNING IN PLACE FOR NOW DESPITE CONDITIONS BEING MARGINAL.
GUSTY WINDS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON...BUT MUCH
DRIER AIR WILL HAVE ARRIVED BY THEN. A FIRE WEATHER WATCH IS IN
EFFECT FOR WEDNESDAY AFTERNOON.

LONG TERM (THURSDAY THROUGH TUESDAY)...FEBRUARY ENDS AS IT
STARTED...ON A DRY NOTE...WITH HIGH PRESSURE IN CONTROL THROUGH
MUCH OF THE LONGTERM PERIOD. RETURN FLOW KICKS BACK IN LATER ON
FRIDAY WITH A MODIFYING AIRMASS EXPECTED AS TEMPERATURES CLIMB
BACK TO WELL ABOVE NORMAL.

THURSDAY - SUNDAY...BACKDOOR COLD FRONT...DRY...WILL HELP TO KNOCK
LOW-LEVEL TEMPERATURES DOWN A BIT MORE ON FRIDAY...CLOSER TO NORMAL.
AFTERWARDS THE CENTER OF THE HIGH PRESSURE MOVES TO OUR EAST AND WE
DEVELOP AN ONSHORE FLOW. TEMPERATURES WILL CLIMB A BIT WARMER EACH
DAY AS WE BRING IN MORE GULF MOISTURE.

MONDAY - TUESDAY...WITH THE FLAT FLOW ALOFT MULTIPLE SHORTWAVES WILL
MOVE ACROSS AT A DECENT CLIP MONDAY AND TUESDAY. THIS FAR OUT TIMING
IS VERY SUSPECT BUT WITH ENOUGH IN PLACE AND SOME WEAK LIFT INVOLVED
WE COULD SEE ISOLATED SHOWERS BREAK OUT ACROSS THE EASTERN HALF OF
THE REGION. TEMPERATURES WILL STILL REMAIN WELL ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    47  69  41  76  48  /   0   0   0   0   0
VICTORIA          43  66  37  73  40  /   0   0   0   0   0
LAREDO            46  69  42  77  45  /   0   0   0   0   0
ALICE             46  70  38  78  45  /   0   0   0   0   0
ROCKPORT          50  70  48  75  54  /   0   0   0   0   0
COTULLA           43  68  37  76  41  /   0   0   0   0   0
KINGSVILLE        47  70  39  77  47  /   0   0   0   0   0
NAVY CORPUS       51  68  47  73  54  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...DUVAL...JIM WELLS...KLEBERG...LA
     SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN
     PATRICIO...WEBB.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
     DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
     OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA...WEBB.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS
     AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

RH/79...AVIATION
Hazardous weather outlook, Feb 23, 6:42 AM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
642 AM CST TUE FEB 23 2016

TXZ229>234-239>247-241245-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
642 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH MIDNIGHT CST
TONIGHT FOR ALL OF SOUTH TEXAS.

A RED FLAG WARNING IS IN EFFECT FOR CRITICAL FIRE WEATHER
CONDITIONS FOR THE COUNTIES OF REFUGIO...MCMULLEN...LIVE
OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA
SALLE...AND ARANSAS COUNTIES FROM NOON TODAY THROUGH 9 PM CST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER ALL OF SOUTH
TEXAS WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-241245-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
642 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS COASTAL
WATERS TODAY. STRONG OFFSHORE FLOW WILL INCREASE TONIGHT ALONG
WITH HIGH DANGEROUS SEAS...AND A GALE WARNING IS IN EFFECT THIS
EVENING THROUGH WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE CONDITIONS WILL LINGER OVER THE GULF WATERS INTO WEDNESDAY
MORNING. THEN...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER
THE COASTAL WATERS INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LK/TMT

In the hours before

Local storm report, Feb 23, 6:17 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
617 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     HAIL             2 SE CHOKE CANYON       28.49N 98.29W
02/23/2016  E1.00 INCH       LIVE OAK           TX   BROADCAST MEDIA

            RELAYED FROM SAN ANTONIO BROADCAST MEDIA MARKET. NEAR
            TEXAS ROAD 72.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:53 AM CSTSmall Craft AdvisoryCRP14 hr

Nearby

Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.